On generalized resolvents of Hermitian operators in Krein spaces
Abstract
Various classes of extensions and generalized resolvents of Hermitian operators acting in Krein spaces are described in terms of abstract boundary conditions.Downloads
Published
25.09.1994
Issue
Section
Research articles
How to Cite
Derkach, V. A. “On Generalized Resolvents of Hermitian Operators in Krein Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 9, Sept. 1994, pp. 1134–1147, https://umj.imath.kiev.ua/index.php/umj/article/view/5630.